# SDR SWAA2022032358978

- Difficulty date: October 23, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL TO FLOOR PANEL BRACKET UPPER AND LOWER SIDES HAVE CORROSION AT STA 767+4 RBL 15-LBL 15 W/L 157 / REMOVED CORRSION FROM AFT CARGO COMPARTMENT FLOOR PANEL TO PANEL BRACKET AND CHECKED LIMIT FOUND TO BE OUT OF LIMITS ORIG 'T' .070' REMAIN .047' LOSS .023' REPLACED WITH NEW PART 146A9401-4 IAW SRM 51-10-02; SRM 53-00-53-1A-2 AND DWG 146A7560 REV -. P/N 146A9401-4 A TAG WN1199.
